newbie here

Hi there from Mariscotia

I've just had my 1st infusion Oxaliplatin and started on tablets capecitabine. I've got 4 cycles so seems like a big mountain to climb. But it's good in a way to get started as I have had 6 nightmarish months waiting or either results and surgery.The surgery went very well and very quick recovery. I haven't got much offer as to input yet, just wanted to say 'hello'. ( I can't stop sneezing - I am not a hay fever sufferer, so maybe a side effect.

  • Hi Mariscotia,

    Well done on getting to this point and getting your first infusion over you! Raised hands
    I found the fear of the unknown difficult before my first infusion! I am on the exact same regime as you - 4 cycles of CAPOX, I begin my 3rd cycle tomorrow.

    Very luckily my surgery also went well with a good quick recovery Raised hands

    Re sneezing - I found my nose was definitely more runny than normal. Not sneezing but definitely runnier.

    Keep warm & let us know how you’re getting on,

    Suzy 

  • Hi Mariscotia,

    Welcome to the site, I’ve recently joined too.

    Well done in getting your 1st infusion over with, the first one is a bit daunting isn’t it. Pleased your surgery & recovery went well – waiting for results/things to happen can be the hardest part.

    I’m on a different combination of chemotherapy to you and I’m half way through my 2nd cycle Folfox (FOL – folinic acid, F – fluorouracil (5FU) & OX -Oxaliplatin) and have found I sneeze a lot the 2nd & 3rd day, so could be a side effect of Oxaliplatin.  Also found my nose bleeds slightly from day 8 too, but up to now haven’t suffered too much with other side effects, fingers crossed you won’t either.

    Best Wishes and keep warm.

  • Thank you and best wishes to you as well. At least it is a bit warmer today and I ventured out for a short walk, all wrapped up to protect against the pins and needles. I was too hot! Only got a bit of the cactus prickly effect on my face. I hope I don't have the sneezing tonight - I need some sleep! Day 2 of tablets tomorrow so slowly going forward.